RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1956, Volume 20, Issue 4  


Remarks on the numerical solution of integral equations
S. L. Sobolev
413
On expansions according to eigenfunctions of the equation $\Delta u+\{\lambda-q(x_1,x_2,…,x_n)\}=0$
B. M. Levitan
437
On some properties of harmonic functions given in a half-space
O. V. Besov
469
On best approximation by entire functions in the complex domain
M. M. Dzhrbashyan, A. P. Tamadyan
485
On the theory of nilpotent locally bicompact groups
V. M. Glushkov
513
Rings with annihilator condition
V. A. Andrunakievich
547
Definition of finite set and deductive incompleteness of the theory of sets
B. A. Trakhtenbrot
569
Letter to the Editor
A. I. Lapin
583
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019